ML(θC)-space in topological spaces

nadia ali nadhim, Haider J. Ali, Rasha N. Majeed

Abstract


The purpose of this paper is to provide a new important concept which is minimal -space (denoted by in-space or -space), also given some properties, examples, theorems and the topological property inin-space are discussed.

الهدف من هذا البحث هو تقديم مفهوم مهم جديد وهو فضاء minimal -space ونرمز له   in-space او  -space ,وكدلك اعطينا بعض الامثلة, النظريات و الخاصية التوبولوجية نوقشت.

                 

Keywords


: θ-closed set, Lindelof, , L(θC)-space, MinθT_2-space, MinK(θC)-space

Full Text:

PDF

References


H. A. Abu-Ragheef, Some type of Kc-spaces and Lc-spaces, M.Sc. Thesis, Al- Mustansiriyah University, Baghdad, Iraq, (2015).

P. Alexandrof and P. Urysohn, Memoir sur les espaces topologiques compacts, Verb. Akkad. Welensch. Amsterdam. 14 (1929).

H. J. Ali, Certain types of LC- spaces, Thesis submitted to the college of education, AL-Mustansiriyah University, (2005).

A. H. Al-Taai and H. J. Ali, Weak types of L(θC)- spaces, Vol.37, No. 4, 234-237, (2011).

J. Dontchev, M. Ganster M. , On the product of LC-spaces, Q  A in general topology 15,71-74, (1997).

H. Z. Hdeib, A Note on L-closed spaces, Q  A in general topology 4, 67-72, (1988).

S. Jafari, Some properties of quasi θ-continuous functions, Far East J. Math. Sci. 6(5), (1988).

R. M. Latif, Application of θ-open sets, Journal King Fahd Univ, Science Riyadh Vol. 21, 243-250, (2009/1430H).

R. Levy, A Non PL-closed spaces, Q  A in general topology 4(87), 145-146, (1986).

T. K. Mukherji and M. Sarkar, On a class of almost discrete spaces, Math. Vesnik 3, 459-474, (1979).

N. A. Nadhim, H. J. Ali and R. N. Majeed, MK(θC)-spaces and MθT_2-spaces, submitted.

M. Saleh, On θ-closed sets and some forms of continuity, 40, 383-393, (2004).

R. G. Ori, A note on L-closed spaces, Q  A in general topology 4, 141-143, (1987).

I. M. Radhi, Minimal KC-spaces and Minimal LC-spaces, Tishreen University Journal for studies and scientific Research-Basic science series Vol. 28, No. 1, (2006).

D. A. Reyadh and A.A. Adam, On MKC-spaces, MLC-spaces and MH-spaces, Journal of Al-Qadisiyah for Computer science and Mathematics,Vol.7, No. 1, (2015).

N. V. Velicko, H-closed topological spaces, Trans. Amer. Math .Soc, Transi, 78 (series 2) , 103-118, (1969). CrossRef

S. Willard, General topology", Addison-Wesley, London, (1970).




DOI: http://dx.doi.org/10.23851/mjs.v31i1.730

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)